# SDR SWAA2025101524296

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 8,901 hours, 4,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT AFT GIRT BAR IS DIFFICULT TO REMOVE FROM DOOR CRADLE. W/O 107221.   ADJUSTED GIRT BAR RETAINING CLIP IAW AMM 25-66-01. OK FOR SERVICE.
